# SDR FDEA200907242734

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508237
- Condition: Corroded
- Location: Bs 377-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377-418, SEAT TRACK SUPPORT IS CORRODED AT LBL 24.  REMOVED CORROSION IAW SRM 53-00-52, DETAIL7 AND FOUND OUT OF LIMITS.  ORIG  MAT.=.070 INCH, AFTER REWORK=.054 INCH, REMOVED .016 INCH.  REMOVED AND FABRICATED NEW SUPPORT, PN BAC1508-237, IAW BATCH NR 1611760.  INSTALLED NEW SUPPORT AT BS 377-418,   LBL 24, IAW SRM 51-40-02. THIS IS A CAT. "A" MAJOR REPAIR.
